I was on Bactrim for 6 days until a severe allergy reaction break out on me. I was sent to ER and I stopped taking it, then all allergy reaction went away in 5 days but the rash returned after a week, Now I have itchy rashes all over my body, my doctor gave me an allergy shot and I have been taking antihistamine for about 3 days now. My questions are 1) is it normal for drug allergy to return after it went away? 2) how long will Bactrim stay in my system ? 3) how long will it takes for rashes to go away ?
Kedo; yes but what you might do if the skin is itchy where the rash is you can use a cortisone cream or spray if you want and it will help. As far as the Bactrim it should be out of your system within 4 or 5 days completely. It might be a good idea to call your doctor and make sure they have sulfa listed as an allergy in your chart and also your Pharmacy you should feel fine in 2 to 5 days.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 9 Jan 2019), Cerner Multum™ (updated 14 Jan 2019), Wolters Kluwer™ (updated 7 Jan 2019) and others. Refer to our editorial policy for content sources and attributions.